# SDR CA110815002

- Difficulty date: August 10, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT WINDOW MIDDLE PLY SHATTERED.  THE WINDOW EVALUATION CARD STATED IT WAS THE MIDDLE PLY THAT SHATTERED, NO EVIDENCE OF FOD.  HOWEVER, THERE WAS EVIDENCE OF HEATER FAILURE.  THE FLIGHT CREW DID NOT LOG PHASE OF FLIGHT ON ACML. MX ASSUMED IT TO BE ON THE GROUND "STATED ON EVAL CARD".
